# SDR AALA202106189025

- Difficulty date: June 3, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N841NN
- Make and model: Boeing 737823
- Aircraft serial: 30914
- Aircraft time: 33,332 hours, 13,618 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD CARGO LEFT TRANSITION PANEL CORRODED LOCATED AT STA 500E - 500F, LEFT BUTT LINE 26. INSTALLED NEW SECTION OF TRANSITION PANEL FROM 480+8 -500E +12 LEFT PER SRM 53-00-53-2R AND AARD 51-00-05.
